Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

A contribution to Segal algebras

Leinert, Michael

In: Manuscripta mathematica, 10 (1973), pp. 297-306. ISSN 0025-2611

[img]
Preview
PDF, English - main document
Download (5MB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Manuscripta mathematica
Volume: 10
Publisher: Springer
Place of Publication: Berlin ; Heidelberg
Date Deposited: 16 Nov 2020 13:30
Date: 1973
ISSN: 0025-2611
Page Range: pp. 297-306
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative